MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK NEO RX; NC TREK NEO CORONARY DILATATION CATHETER
Catalog Number 1400400-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident information was reviewed; however, there was no reported device malfunction, and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.The reported patient effect of vascular dissection is listed in the coronary dilatation catheters (cdc), nc trek neo, instruction for use (ifu) as a known patient effect.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the lad with moderate calcification.After a non-abbott stent was implanted, the 4.0x15mm nc trek neo balloon dilatation catheter (bdc) was used for post dilatation and a proximal dissection was noted on optical coherence tomography (oct).The dissection was left untreated.There were no adverse patient effects and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Nag3 - date received by mfg: initial date was 10/24/2023.

Brand Name
NC TREK NEO RX
Common Device Name
NC TREK NEO CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18136018
Report Number2024168-2023-12643
Device Sequence Number6449158
Product Code LOX
UDI-Device Identifier08717648232725
UDI-Public08717648232725
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number1400400-15
Device Lot Number30522G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient Weight72 KG